# SDR TRBACPCP2010040A

- Difficulty date: July 6, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- Aircraft time: 30,942 hours, 31,005 cycles
- Engine: Pwa PW127
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HEAVY CHECK INSP CORROSION WAS FOUND ON THE FWD PRESSURE IN 3 AREAS OF THE BULKHEAD WEB.  OPEN
